Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
An invariant of rational homology $3$–spheres via vector fields

Tatsuro Shimizu

Algebraic & Geometric Topology 16 (2016) 3073–3101
Abstract

We give an alternative construction of the Kontsevich–Kuperberg–Thurston invariant for rational homology 3–spheres. This construction is a generalization of the original construction of the Kontsevich–Kuperberg–Thurston invariant. As an application, we give a Morse homotopy theoretic description of the Kontsevich–Kuperberg–Thurston invariant (close to a description by Watanabe).

Keywords
homology 3–sphere, finite type invariant, Chern–Simons perturbation theory, Morse homotopy
Mathematical Subject Classification 2010
Primary: 57M27
References
Publication
Received: 5 November 2013
Revised: 19 March 2016
Accepted: 2 April 2016
Published: 15 December 2016
Authors
Tatsuro Shimizu
Research Institute for Mathematical Sciences
Kyoto University
The Mathematical Society of Japan
Kitashirakawa-Oiwake cho
Sakyo-ku
Kyoto city 606-8502
Japan